Statistical Properties of Nonlinear Froude-Krylov Forces on Cylinders ( International Journal of Offshore and Polar Engineering, 2003)

Statistical Properties of Nonlinear Froude-Krylov Forces on Cylinders ( International Journal of Offshore and Polar Engineering, 2003)




Your name (required)

Your email (required)

Subject

Your message


Authors

Arena F., Fedele F.

Title

Statistical Properties of Nonlinear Froude-Krylov Forces on Cylinders

Journal

International Journal of Offshore and Polar Engineering Vol. 13, No. 2, June 2003 (ISSN 1053-5381)